Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 28, NWS Paducah, KY

February 29, 20124 counties in Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Feb 29, 2012, 4:21 AM CST for 4 counties in Missouri. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 29, 2012, 4:21 AM CST (10:21 UTC)
Expired
Feb 29, 2012, 4:45 AM CST
In force
24 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, MO, New Madrid County, MO, Scott County, MO, Stoddard County, MO

The radar

The Paducah radar (KPAH), 105 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 29, 4:24 AM CSTTORNADO1 E Bell City, MONWS STORM SURVEY REVEALS AN EF1 TORNADO WHICH STARTED JUST EAST OF BELL CITY IN STODDARD COUNTY TO 3 MILES SOUTHEAST OF BENTON IN SCOTT COUNTY. DETAILS CAN BE FOUND IN PNSPAH
Feb 29, 4:30 AM CSTTSTM WND DMGDexter, MONUMEROUS POWER OUTAGES WITH LARGE AMOUNT OF TREE DEBRIS. WINDS ESTIMATED 55 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 29, 1:14 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-316 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WUUS53 KPAH 291021
SVRPAH
MOC023-143-201-207-291045-
/O.NEW.KPAH.SV.W.0028.120229T1021Z-120229T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
421 AM CST WED FEB 29 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BUTLER COUNTY IN SOUTHEAST MISSOURI...
  NORTH CENTRAL NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
  SOUTHWESTERN SCOTT COUNTY IN SOUTHEAST MISSOURI...
  CENTRAL STODDARD COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 445 AM CST.

* AT 420 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FISK...OR 7 MILES EAST OF POPLAR BLUFF...AND MOVING EAST AT 70 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  DEXTER...BLOOMFIELD...FISK...DUDLEY...ESSEX...MOREHOUSE...PENERMON
  AND VANDUSER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.

LAT...LON 3705 8970 3680 8961 3674 9035 3689 9032
TIME...MOT...LOC 1021Z 254DEG 60KT 3680 9027
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 4:12 AM CST, 9 minutes earlier.

Area forecast discussion, Feb 29, 4:12 AM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
412 AM CST WED FEB 29 2012

.SHORT TERM...(TODAY THROUGH FRIDAY NIGHT)
ISSUED AT 355 AM CST WED FEB 29 2012

DELAYED DISCUSSION DUE TO ONGOING SEVERE WEATHER.

CURRENT LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI AND
SOUTHWEST ILLINOIS CONTINUE TO MOVE INTO INCREASING INSTABILITY
AND SHEAR AT 4 AM CST. MAINTENANCE OF THE TORNADIC CIRCULATIONS
WILL LIKELY PERSIST AS ISOLATED SUPERCELLS TAP INTO INCREASING
BULK SHEAR ABOVE 60 KTS...HELICITIES ABOVE 500 M2/S2...AND MOIST
UNSTABLE CAPES EXCEEDING 1000 J/KG THROUGH 6 AM CST.

PLEASE REFER TO THE LATEST STORM PREDICTION CENTER OUTLOOKS AND
DISCUSSIONS FOR MORE SPECIFIC DETAILS.

ANOTHER ZONE OF MOISTURE CONVERGENCE AND THETAE ADVECTION IS
APPEARING TO INCREASE OVER SOUTHEAST ILLINOIS AND THE PENNYRILE
REGION OF WEST KENTUCKY AS OF 10Z. THIS MAY AID IN THE MAINTENANCE
OF THE SOUTHWEST ILLINOIS SUPERCELL/TORNADO THROUGH AT LEAST 12Z.
SOME REGENERATION AND INITIATION OF NEW CONVECTION MAY OCCUR IN
WESTERN KENTUCKY BETWEEN 5 AM AND 7 AM CST.

DEPENDING ON THE TIMING OF THE FRONTAL PASSAGE...ADDITIONAL
CONVECTION MAY DEVELOP DURING THE LATE MORNING AND EARLY AFTERNOON
OVER THE SOUTHERN PENNYRILE REGION OF WEST KENTUCKY...PER THE 3KM
HRRR 1 KM REFLECTIVITY FORECASTS THROUGH NOON.

THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL WORK NORTHWARD
FROM THE LOWER MISSISSIPPI VALLEY LATE THURSDAY NIGHT...WITH THE
BEST INSTABILITY...SHEAR...AND MOISTURE EXPECTED DURING THE LATE
MORNING AND EARLY AFTERNOON HOURS ON FRIDAY. THE 00Z-06Z
DETERMINISTIC GFS GUIDANCE STILL APPEARS TO HAVE A CONSISTENT
HANDLE ON THE TIMING AND PLACEMENT OF THIS CONVECTION AND WAS
GENERALLY FOLLOWED WITH THE SHORT TERM UPDATES.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 355 AM CST WED FEB 29 2012

FORECAST CONFIDENCE IN THE EXTENDED PERIODS IS QUITE HIGH. THE
ONLY POPS ARE ON SUNDAY WHEN THE GFS AND ECMWF SWEEP A FULL LATITUDE
TROUGH THROUGH THE REGION. THEY GENERATE A SATURATED LAYER WITH
STEEP LAPSE RATES GENERALLY AT AND ABOVE 700MB...WHICH IS IN THE -15
TO -25 DEGREE RANGE. CERTAINLY CANNOT RULE OUT ISOLATED SHOWERS AND
THUNDERSTORMS AT SOME POINT SUNDAY EAST OF THE MISSISSIPPI RIVER.
THERE IS A LOT OF DRY AIR AND STEEP LAPSE RATES BELOW 700MB...SO
THERE IS THE POTENTIAL FOR DRY THUNDERSTORMS AND STRONG MIXING.

SOME RECENT MODEL RUNS BRING THE VERY ELEVATED CONVECTION INTO THE
AREA SATURDAY NIGHT...WHEN TEMPERATURES ARE EXPECTED TO BE JUST
BELOW FREEZING...WHICH COULD ALLOW SNOW TO REACH THE GROUND. FOR NOW
HAVE A SLIGHT CHANCE OF RAIN SHOWERS ONLY ON SUNDAY. GUSTY WEST
NORTHWEST WINDS WILL IMPACT MUCH OF THE AREA...REGARDLESS OF
PRECIPITATION. LATER SHIFTS WILL HAVE TO CLOSELY MONITOR THE ODD
POTENTIALS WITH THIS SYSTEM.

OTHERWISE SURFACE HIGH PRESSURE WILL DOMINATE THE REGION OVER THE
WEEKEND AND INTO MONDAY. TEMPERATURES WILL BE CLOSE TO NORMAL LEVELS
FOR A CHANGE. SOUTHERLY RETURN FLOW WILL COMMENCE LATE MONDAY...AND
VERY GUSTY SOUTH WINDS ARE EXPECTED TUESDAY...AS TEMPERATURES WARM
WELL BACK INTO THE 60S. THE LATEST GFS AND ECMWF HOLD OFF OUR NEXT
CHANCE OF CONVECTION TIL AT LAST WEDNESDAY...WHEN ANOTHER FRONT WILL
MOVE INTO THE REGION.

&&

.AVIATION...(FOR THE 09Z TAFS THROUGH 09Z EARLY THURSDAY MORNING)
ISSUED AT 355 AM CST WED FEB 29 2012

MAIN CONCERN REMAINS STRONG THUNDERSTORM POTENTIAL IN THE FIRST FEW
HOURS OF THE 12Z TAF PERIOD...AS A COLD FRONT MOVES THROUGH THE
REGION. MVFR CEILINGS WILL PREVAIL ACROSS THE AREA AS THE STORMS
APPROACH. THEN...PERIODS OF IFR CEILINGS AND LOCALLY STRONG WIND
GUSTS CAN BE EXPECTED WITH THE THUNDERSTORMS. ANY LINGERING
THUNDERSTORM ACTIVITY WILL SHIFT EAST OF THE TERMINALS BY LATE
WEDNESDAY MORNING AS SKIES CLEAR.

WINDY CONDITIONS WILL PREVAIL THROUGH THE DAY...WITH SUSTAINED
SOUTHWEST WINDS AROUND 20 KNOTS AND OCCASIONAL GUSTS OF 30 TO 35
KNOTS. THE FUSTINESS SHOULD COME TO AN END WITH SUNSET...AND WEST TO
WEST NORTHWEST WINDS WILL GRADUALLY WEAKEN THROUGH THE NIGHT.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...SMITH
LONG TERM....DRS
AVIATION...DRS/SMITH
Hazardous weather outlook, Feb 29, 3:47 AM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
347 AM CST WED FEB 29 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
347 AM CST WED FEB 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE
AREA...WITH A FORWARD MOVEMENT AROUND 50 MPH. THE PRIMARY HAZARDS
WITH THESE STORMS WILL BE TORNADOES...DAMAGING WINDS AND HAIL. A
SECONDARY CONCERN WILL BE LOCALLY HEAVY RAIN ASSOCIATED WITH THE
LINE OF STORMS.

THE CURRENT LINE OF STORMS SHOULD EXIT THE QUAD STATE REGION LATER
THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING
THROUGH SUNSET FRIDAY. THE MAIN HAZARDS WILL BE DAMAGING WIND AND
HAIL...ESPECIALLY DURING THE AFTERNOON HOURS. ISOLATED TORNADO
DEVELOPMENT CANNOT BE RULED OUT IN THE VICINITY OF THE FRONTAL
BOUNDARY DURING THE AFTERNOON. THE AREA OF GREATEST CONCERN WILL BE
WESTERN KENTUCKY...SOUTHWEST INDIANA...SOUTHEAST ILLINOIS AND
SOUTHEAST MISSOURI NEAR THE BOOTHEEL REGION.

.SPOTTER INFORMATION STATEMENT...

IF NOT ALREADY ACTIVATED BY EMERGENCY MANAGEMENT...SPOTTER
ACTIVATION IS STILL REQUESTED FOR PARTS OF WEST KENTUCKY THIS
MORNING.

IF YOU CAN SAFELY DO SO...AND CONFIRMED REPORTS OF FUNNEL CLOUDS AND
TORNADOES...AS WELL AS DAMAGING WINDS IS ENCOURAGED. PLEASE REPORT
ANY HAIL SIZE IN COMPARISON TO THE TO THE SIZE OF A COIN OR THE
ACTUAL DIAMETER IN INCHES.

SPOTTER ACTIVATION MAY BE ALSO NEEDED DURING THE LATE MORNING AND
AFTERNOON HOURS ON FRIDAY.

SMITH

In the hours before

Special weather statement, Feb 29, 3:35 AM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
335 AM CST WED FEB 29 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ111-112-114-
291215-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...SIKESTON...CHARLESTON...
NEW MADRID
335 AM CST WED FEB 29 2012

...TORNADO WATCH NUMBER 44 REMAINS IN EFFECT UNTIL 9 AM CST...

...GUSTY SOUTH WINDS 30 TO 40 MPH LIKELY AHEAD OF THE LINE OF
STORMS...

A TORNADO WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...WEST KENTUCKY AND SOUTHWEST INDIANA
UNTIL 9 AM CST. THESE STORMS HAVE HAD A HISTORY OF PRODUCING
TORNADOES OVER SOUTHWEST AND SOUTH CENTRAL MISSOURI EARLIER IN THE
NIGHT...ALONG WITH DAMAGING WIND AND HAIL.

THE LINE OF THUNDERSTORMS CONTINUE TO MOVE INTO AN UNSTABLE
ENVIRONMENT AND WILL LIKELY REMAIN STRONG TO SEVERE THROUGH
DAYBREAK. THE STORMS WERE GENERALLY MOVING EAST AROUND 50 MPH.

BASED ON THE CURRENT SPEED OF THE STORMS...THE LEADING EDGE OF THE
LINE OF STORMS CAN BE EXPECTED NEAR

...FROM MOUNT VERNON...CARBONDALE ILLINOIS AND POPLAR BLUFF
MISSOURI AROUND 4 AM CST.

...CARMI...CAIRO ILLINOIS AND SIKESTON MISSOURI BY 5 AM CST.

...BOONVILLE INDIANA...RIEDLAND AND CLINTON KENTUCKY BY 6 AM CST.

IF YOU ARE IN THE PATH OF THE STORMS AND A WARNING IS
ISSUED...TAKE COVER IMMEDIATELY.

SOUTH WINDS CAN BE EXPECTED TO GUST BETWEEN 30 AND 40 MPH UP TO
ONE TO TWO HOURS AHEAD OF THE LINE OF STORMS. IF YOU ARE PLANNING
TRAVEL ON EAST...WEST ORIENTED ROAD...BE PREPARED FOR SOME
DIFFICULTY IN CONTROLLING YOUR VEHICLE DUE TO THE STRONG WINDS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO AND TELEVISION
FOR THE LATEST WARNINGS AND STATEMENTS. MONITOR SOCIAL MEDIA AND
MOBILE DEVICES FOR THE LATEST RADAR PICTURES AND WARNINGS.

SMITH
Local storm report, Feb 29, 3:42 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
342 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 AM     HAIL             SEDGEWICKVILLE          37.52N 89.91W
02/29/2012  M2.50 INCH       BOLLINGER          MO   LAW ENFORCEMENT

            POWER OUTAGES REPORTED AS WELL

&&

PS
Local storm report, Feb 29, 3:50 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
350 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 AM     TSTM WND DMG     2 SE SEDGEWICKVILLE     37.49N 89.88W
02/29/2012                   BOLLINGER          MO   EMERGENCY MNGR

            BARN BLOWN AWAY ALONG HIGHWAY 72 NEAR THE BOLLINGER AND
            CAPE GIRARDEAU COUNTY LINE.

&&

SMITTY
Local storm report, Feb 29, 3:58 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
358 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 AM     TSTM WND GST     SEDGEWICKVILLE          37.52N 89.91W
02/29/2012  E0 MPH           BOLLINGER          MO   TRAINED SPOTTER

            OUT BUILDINGS DAMAGED.

&&

SMITTY
Local storm report, Feb 29, 4:02 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
402 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 AM     TSTM WND DMG     OAK RIDGE               37.50N 89.73W
02/29/2012                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            NUMEROUS HOME STUCTURE DAMAGE. WIDESPREAD TREES AND
            POWERLINES DOWN. DAMAGE OBSERVED BY FIRE RESCUE TEAMS AND
            RELAYED TO E0C. POSSIBLE TORNADO. NO INJURIES REPORTED AT
            THIS TIME.

&&

SMITTY
Local storm report, Feb 29, 4:21 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
421 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 AM     TSTM WND DMG     OAK RIDGE               37.50N 89.73W
02/29/2012                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            LINE OF DAMAGE FROM OAK RIDGE TO POCAHANTAS MISSOURI.
            NUMEROUS STRUCTURAL AND TREE DAMAGE. POWER OUTAGES. NO
            INJURES REPORTED AT THIS TIME. POSSIBLE TORNADO.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 2:54 AM CSTSevere Thunderstorm WarningPAHCarter, Wayne36 min
Feb 29, 3:03 AM CSTTornado WarningPAHBollinger, Cape Girardeau42 min
Feb 29, 3:22 AM CSTSevere Thunderstorm WarningPAHButler, Carter, Wayne23 min
Feb 29, 3:40 AM CSTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard, Wayne35 min
Feb 29, 3:43 AM CSTTornado WarningPAHBollinger, Cape Girardeau32 min
Feb 29, 4:10 AM CSTTornado WarningPAHRipley35 min
Feb 29, 4:14 AM CSTTornado WarningPAHBollinger, Scott, Stoddard31 min
Feb 29, 4:35 AM CSTTornado WarningPAHButler, Ripley, Stoddard25 min
Feb 29, 4:39 AM CSTSevere Thunderstorm WarningPAHMississippi, Scott, Stoddard36 min
Feb 29, 4:46 AM CSTTornado WarningPAHMississippi, Scott29 min
Feb 29, 4:51 AM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott, Stoddard24 min
Feb 29, 5:07 AM CSTSevere Thunderstorm WarningPAHNew Madrid, Stoddard23 min
Feb 29, 5:16 AM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott29 min
Feb 29, 5:23 AM CSTTornado WarningPAHMississippi, New Madrid, Stoddard37 min
Feb 29, 5:54 AM CSTTornado WarningPAHMississippi, New Madrid15 min
Feb 29, 7:06 AM CSTSevere Thunderstorm WarningPAHNew Madrid24 min
Feb 29, 7:29 AM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.